# SDR HALA0700499

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 62,293 hours, 29,702 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 3003654
- Part serial: 9814A
- Condition: Malfunctioned
- Location: Lt Wing
- Part time: 39,722 hours, 18,570 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, WITH WING ANTI-ICE SW ON EICAS MSG L WING ANTI ICE DISPLAYED.  RESPECTED VALVE LIGHT ILLUMINATED.  REMOVED AND REPLACED LT WING TAI VALVE PER AMM 30-11-02-404.  OPS CHECKS GOOD.
